BibTeX record journals/cma/PengXW06

download as .bib file

@article{DBLP:journals/cma/PengXW06,
  author    = {Y. Peng and
               X. Xiang and
               W. Wei},
  title     = {Optimal Feedback Control for a Class of Strongly Nonlinear Impulsive
               Evolution Equations},
  journal   = {Comput. Math. Appl.},
  volume    = {52},
  number    = {5},
  pages     = {759--768},
  year      = {2006},
  url       = {https://doi.org/10.1016/j.camwa.2006.10.013},
  doi       = {10.1016/j.camwa.2006.10.013},
  timestamp = {Thu, 11 Feb 2021 23:29:07 +0100},
  biburl    = {https://dblp.org/rec/journals/cma/PengXW06.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics